# SDR SWIA202055989

- Difficulty date: December 19, 2020
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 26,754 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL AT DD3  BETWEEN FS 311.75 AND FS 320.16 IS CORRODED.   (C-CHECK) RO 2/5/2021   REMOVED AND REPLACED PAX DOOR INTERCOSTAL AT DD3 BETWEEN FS 311.75 AND FS 320.16. REF CRJ-700 SRM 51-42-06-001-001-A01, DWG 601R31702 REV N. SEE ATTACHED CONTINUATION CARD FOR DETAILS. PRESSURE CHECK GOOD.
